# SDR DHL9770217C

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSON ON FLOORBEAM STA 277 LBL 14.  REMOVED MANUAL EXTENSION DRUM, CUT OUT CORROSION, INSTALLED REPAIR PER SRM 51-40-1.  REINSTALLED EXTENSION DRUM.
